Pacific Journal of Mathematics

Multiplier algebras of biorthogonal systems.

Raymond J. McGivney and William Ruckle

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 375-387.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982976

Mathematical Reviews number (MathSciNet)
MR0415267

Zentralblatt MATH identifier
0176.10801

Subjects
Primary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]

Citation

McGivney, Raymond J.; Ruckle, William. Multiplier algebras of biorthogonal systems. Pacific J. Math. 29 (1969), no. 2, 375--387. https://projecteuclid.org/euclid.pjm/1102982976


Export citation

References

  • [1] J. Diendonne, On biorthogonal systems, Michigan Math. J. 2 (1954), 7-20.
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I: General theory, New York, 1958.
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Part II Spectral theory, New York, 1963.
  • [4] D.J. H. Garling, Topological sequence spaces (to appear.)
  • [5] G. Kthe and 0. Toeplitz, Lineare Eume mit uneudlich velen Koordinaten und Ringe unendlicher Matrizen, J. fur Math. 171 (1934), 193-226.
  • [6] B. S. Mityagin, Approximate dimension and bases in nuclear spaces, Usp. Matem. Nauk. (4) 16 (1961), 63-132.
  • [7] W. Ruckle, On the construction of sequence spaces that have Schauder bases, Canad. J. Math. 18 (1966), 1281-1293.
  • [8] W. Ruckle, On the characterization of sequence spaces associated with Schauder bases, Studia Math. 28 (1967), 279-288.
  • [9] H. H. Schaefer, Topological vector spaces, New York, 1966.
  • [10] A. Wilansky, Functional analysis, New York, 1964.
  • [11] S. Yamazaki, Normed rings and bases in Banach spaces, Scientific Papers of the College of General Education, University of Tokyo 15 (1965).
  • [12] S. Yamazaki, Normed rings and unconditional bases in Banach space, Scientific Papers of the College of General Education 14 (1964).